MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP LT SZ 2; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR

SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP LT SZ 2; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Model Number 74022222
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one year after primary surgery, revision surgery had to be performed due to dislocation.The journey tibial baseplate nonporous left size 2 was exchanged.Dr.Stated that the devices were not defective.

Brand Name
JOURNEY TIBIA BASE NP LT SZ 2
Common Device Name
PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9953460
Report Number1020279-2020-01282
Device Sequence Number2596616
Product Code JWH
UDI-Device Identifier03596010554383
UDI-Public03596010554383
Combination Product (Y/N)N
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74022222
Device Catalogue Number74022222
Device Lot NumberUNKNOWN/UNREADABLE
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1